# SDR 05FDEA03077

- Difficulty date: September 23, 2005
- Submitted: September 27, 2005
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 50,574 hours, 35,813 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRSION FWD PIT BETWEEN STA 720D AND STA720E INTERIOR SKIN BETWEEN STR 29L AND STR 29R.  REMOVED CORROSION ORIG MAT .100 MAT REM .053 FAB PARTS, LOCATED AND DRILL ALODINE AND PRIME PARTS IAW B727 SRM 53-30-1, 51-10-6, 53-30-3, 53-30-2, 51-10-2, 51-20-1, FIG 2.
